Asymptotic behaviour of solutions to the becker-döring equations

J. Carr, R. M. Dunwell

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The asymptotics behaviour of solutions of the Becker-Doring cluster equations is determined for cases in which coagulation dominates fragmentation. We show that all non-zero solutions tend weak to zero.

Original languageEnglish
Pages (from-to)415-424
Number of pages10
JournalProceedings of the Edinburgh Mathematical Society
Volume42
Issue number2
Publication statusPublished - 1999

Fingerprint Dive into the research topics of 'Asymptotic behaviour of solutions to the becker-döring equations'. Together they form a unique fingerprint.

Cite this